Wyoming, 2011Avalanche in Wyoming, April 16, 2011
April 16, 2011 · NWS RIW · 1 event in 1 county or zone
Two backcountry skiers were buried by a large avalanche shed from the north face of Nez Perce Peak the night of Saturday, April 16 as the skiers were sheltering in their tents for the night. Late Saturday, April 23, rescuers from the National Park Service and Teton County Search and Rescue discovered the bodies of the skiers under 13 feet of snow in Garnet Canyon Meadows.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 2
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Two backcountry skiers were buried by a large avalanche shed from the north face of Nez Perce Peak the night of Saturday, April 16 as the skiers were sheltering in their tents for the night. Late Saturday, April 23, rescuers from the National Park Service and Teton County Search and Rescue discovered the bodies of the skiers under 13 feet of snow in Garnet Canyon Meadows. The search team of park rangers completed the recovery the next morning.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Apr 16, 2:43 PM MST, 8 hours 17 minutes earlier.
Area forecast discussion, Apr 16, 2:43 PM MST, 8 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
343 PM MDT SAT APR 16 2011
.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
ANOTHER ROUND OF SNOW WILL MOVE IN THIS AFTERNOON THROUGH SUNDAY
MORNING AS A SERIES OF SHORT WAVE TROUGHS MOVE THROUGH THE FAST
ZONAL WEST FLOW FROM THE PACIFIC INTO WESTERN WYOMING. SNOWFALL OF
6 TO 12 INCHES IS EXPECTED TONIGHT THROUGH MID DAY SUNDAY. A BREAK
WILL OCCUR WITH MORE SNOW MOVING IN SUNDAY NIGHT AND MONDAY WITH
AN ADDITIONAL SNOWFALL 6 TO 12 INCHES...WITH LOCALLY HIGHER
AMOUNTS. THIS WILL BE FOLLOWED BY YET ANOTHER SHOT OF SNOW MONDAY
NIGHT. THIS PROLONGED PERIOD OF SNOW WILL BRING THE VALLEYS RAIN
TO RAIN SNOW MIX...POSSIBLY CHANGING TO SNOW AT NIGHT. SNOWFALL OF
6 TO 12 INCHES IS EXPECTED IN THE WESTERN MOUNTAINS TONIGHT INTO
MID DAY SUNDAY AND AGAIN SUNDAY NIGHT AND MONDAY. TEMPERATURES
WILL BE COOL IN THE WEST. IN THE EAST SOME SHOWERS WITH ISOLATED
THUNDERSTORMS WILL SPREAD ACROSS THE AREA THIS EVENING...WITH MORE
ON SUNDAY AFTERNOON AND EVENING AND EVEN MORE ON MONDAY AFTERNOON
AND EVENING. WINDY AREAS ALONG AND NEAR THE EAST SLOPES OF THE
MOUNTAINS AND THROUGH THE WIND CORRIDOR WILL REMAIN WHICH WILL
PROVIDE SOME WARMING AND DRYING WHICH WILL RAISE TEMPERATURES
SUNDAY. WITH CLOUD COVER AND PRECIPITATION ON MONDAY COOLING MORE
THAN THE DOWNSLOPE CAN PROVIDE WARMING SO THE NET RESULT WILL BE
COOLER TEMPERATURES MOST AREAS. MODELS IN FAIR AGREEMENT WITH THE
BIGGEST DIFFERENCES IN THE LOCATION OF THE HEAVIEST PRECIPITATION
WHICH WILL BE COMPLICATED BY EMBEDDED DEEP CONVECTION IN GENERALLY
WIDESPREASD OROGRAPHIC PRECIPITATION.
.LONG TERM...TUESDAY THROUGH SATURDAY
COOL AND UNSTABLE NW FLOW FOLLOW MONDAY/MONDAY NIGHT TROUGH
PASSAGE RESULTING IN ISOLATED TO SCATTERED SNOW SHOWERS/ISOLATED
THUNDERSTORMS...MORE NUMEROUS ACROSS THE NORTHEAST HALF OF
WYOMING. PRECIPITATION CHANCES INCREASE ACROSS THE SOUTH WEDNESDAY
WITH A DRIER AIRMASS ACROSS NORTHERN WYOMING. ANOTHER PACIFIC
SYSTEM WILL SPREAD CHANCES OF RAIN AND SNOW SHOWERS ACROSS THE
REGION ON THURSDAY. COOL AND UNSETTLED CONDITIONS CONTINUE THROUGH
NEXT WEEKEND.
MEDIUM-RANGE MODELS IN BETTER AGREEMENT TONIGHT WITH INDIVIDUAL
PACIFIC SYSTEMS IN PROGRESSIVE ZONAL FLOW DURING THIS PERIOD.
GFS/ECMWF/GEM ALL SHOW FLAT RIDGE TRANSLATING AREA WEDNESDAY BEHIND
FIRST PACIFIC TROUGH WITH FLOW BACKING AND MOIST UPGLIDE PATTERN
DEVELOPING ACROSS THE SOUTH THROUGH THE DAY. NEXT PACIFIC TROUGH TO
PUSH ONTO ACROSS CALIFORNIA COAST WEDNESDAY NIGHT AND TAKE A FURTHER
SOUTHERN ROUTE ACROSS THE FOUR CORNERS REGION THURSDAY/THURSDAY
NIGHT WITH BETTER CHANCES OF RAIN AND SNOW SHOWERS ALONG AND SOUTH
OF A KEMMERER TO CASPER LINE THURSDAY. GFS A BIT FASTER WITH THIS
SYSTEM BUT NOT ENOUGH TO MAKE MUCH OF A DIFFERENCE IN SENSIBLE
WEATHER. A BREAK LIKELY BEHIND THIS TROUGH FRIDAY WITH BOTH GFS AND
ECMWF HINTING AT THE NEXT PACIFIC SYSTEM MOVING ACROSS THE AREA
SATURDAY/SATURDAY NIGHT.
&&
.AVIATION...
A MOIST WESTERLY PACIFIC FLOW HAS BECOME ESTABLISHED RESULTING IN AN
EXTENDED PERIOD OF OCCASIONAL SNOWFALL IN THE WESTERN MOUNTAINS AND
SNOW AND RAIN IN THE WESTERN VALLEYS. AFTER A SHORT RESPITE FROM
SIGNIFICANT PRECIPITATION IN WESTERN WYOMING...PRECIPITATION WILL
AGAIN INCREASE IN INTENSITY ALONG WITH LOWERING CIGS BY AROUND 02Z.
THIS WILL RESULT IN WIDESPREAD MVFR AND EMBEDDED IFR CONDITIONS
ALONG WITH MTN OBSCURATIONS WITH MOST OF THE IFR CONDITIONS EXPECTED
TO BE IN THE MOUNTAINS WHERE MOST OF THE SNOWFALL WILL OCCUR. 09Z
THROUGH 14Z SUNDAY MORNING WILL FEATURE THE HEAVIEST PRECIPITATION
AND LOWEST CIGS/VSBY WITH THE INFLUENCE OF JET DYNAMICS AND THEN
AGAIN AFTER 21Z SUNDAY WHEN THE FLOW BECOMES MORE DIRECTLY OFF THE
PACIFIC.
WEST WINDS OF 20 TO 35 MPH WILL OCCUR THROUGH SUNSET THIS EVENING
ACROSS SWEETWATER COUNTY INCLUDING KRKS. ON SUNDAY WEST SOUTHWEST
WINDS OF 25 TO 40 MPH CAN BE EXPECTED FROM KRKS TO KCPR.
&&
.FIRE WEATHER...
A PROLONGED PERIOD OF SNOW WILL MOVE INTO THE WESTERN MOUNTAINS OF
WYOMING TONIGHT AND CONTINUE THROUGH MONDAY. THE VALLEYS WILL SEE RAIN
TO RAIN SNOW MIX...POSSIBLY CHANGING TO SNOW AT NIGHT. SNOWFALL
OF 6 TO 12 INCHES IS EXPECTED IN THE WESTERN MOUNTAINS TONIGHT
INTO MID DAY SUNDAY AND AGAIN SUNDAY NIGHT AND MONDAY. TEMPERATURES
WILL BE COOL WITH HIGH RELATIVE HUMIDITY IN THE WEST...ALONG WITH
VERY LOW MIXING HEIGHTS AND POOR SMOKE DISPERSAL. IN THE EAST SOME
SHOWERS WITH ISOLATED THUNDERSTORMS WILL SPREAD ACROSS THE AREA.
WINDY AREAS ALONG AND NEAR THE EAST SLOPES OF THE MOUNTAINS AND
THROUGH THE WIND CORRIDOR WILL REMAIN WHICH WILL PROVIDE SOME
WARMING AND DRYING WHICH WILL RAISE TEMPERATURES AND LOWER
RELATIVE HUMIDITY SUNDAY. WITH CLOUD COVER AND PRECIPITATION ON
MONDAY COOLING MORE THAN THE DOWNSLOPE CAN PROVIDE WARMING SO THE
NET RESULT WILL BE COOLER TEMPERATURES AND HIGHER RELATIVE
HUMIDITY MOST AREAS. MIXING HEIGHTS IN THE EAST WILL BE AROUND
5000 FEET WITH GOOD SMOKE DISPERSAL...ESPECIALLY IN THE WINDY
AREAS.
&&
.RIW WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL NOON MDT SUNDAY WYZ001-002-012.
&&
SHORT TERM...C.BAKER
LONG TERM...AEM
AVIATION...LIPSON
FIRE WEATHER...C.BAKER
Hazardous weather outlook, Apr 16, 4:00 AM MST, 19 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
500 AM MDT SAT APR 16 2011
WYZ001>020-022>030-171100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
500 AM MDT SAT APR 16 2011
...WINTER WEATHER ADVISORY FOR THE MOUNTAINS OF TETON AND PARK
COUNTIES AND YELLOWSTONE NATIONAL PARK THROUGH SATURDAY NIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.
.DAY ONE...TODAY AND TONIGHT
SNOW...HEAVY AT TIMES WILL CONTINUE ACROSS THE TETON...GROS VENTRE
AND ABSAROKA MOUNTAINS THROUGH EARLY SUNDAY MORNING. MODERATE WEST
WINDS AT RIDGE TOP WILL MAKE TRAVEL DIFFICULT IN AREA MOUNTAIN
PASSES.
WEAK INSTABILITY OVER AREAS EAST OF THE DIVIDE WILL ALLOW FOR SOME
THUNDERSTORM ACTIVITY THIS AFTERNOON. THUNDERSTORMS MAY BE
ACCOMPANIED BY STRONG GUSTY WINDS AND SMALL HAIL.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SNOW WILL CONTINUE ACROSS THE WEST. SNOW COULD ACCUMULATE RAPIDLY
ACROSS THE WEST ON MONDAY MAKING TRAVEL OVER MOUNTAIN PASSES
DIFFICULT. THUNDERSTORMS ARE POSSIBLE ON SUNDAY EAST OF THE DIVIDE.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SNOW AMOUNTS AND ANY HAIL OR
DAMAGING WIND ASSOCIATED WITH THUNDERSTORMS.
TEAM RIVERTON
In the hours before
Local storm report, Apr 16, 6:24 PM MST, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
0724 PM MDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 AM SNOW 5 NE ALTA 43.79N 110.94W
04/16/2011 E4.00 INCHES TETON WY PARK/FOREST SRVC
GRAND TARGHEE-CHIEF JOSEPH
0638 AM SNOW TOGWOTEE MOUNTAIN LODGE 43.82N 110.18W
04/16/2011 E1.00 INCHES TETON WY PARK/FOREST SRVC
0904 AM SNOW 23 NW DUBOIS 43.73N 110.01W
04/16/2011 E4.00 INCHES FREMONT WY PARK/FOREST SRVC
BROOKS LAKE LODGE
0906 AM SNOW MOOSE 43.65N 110.71W
04/16/2011 M4.00 INCHES TETON WY COCORAHS
0907 AM SNOW 2 SW TETON VILLAGE 43.59N 110.79W
04/16/2011 M5.00 INCHES TETON WY COCORAHS
0908 AM SNOW 8 WNW JACKSON 43.52N 110.91W
04/16/2011 E4.00 INCHES TETON WY MESONET
PHILLIPS BENCH SNOTEL
0915 AM SNOW SOUTH ENTRANCE 44.13N 110.67W
04/16/2011 E4.00 INCHES TETON WY MESONET
SNAKE RIVER STN SNOTEL
0916 AM SNOW 12 NNE PINEDALE 43.01N 109.76W
04/16/2011 E1.00 INCHES SUBLETTE WY MESONET
ELKHART PARK G.S. SNOTEL
0917 AM SNOW 16 SW DUBOIS 43.38N 109.88W
04/16/2011 E2.00 INCHES SUBLETTE WY MESONET
GUNSITE PASS SNOTEL
0918 AM SNOW 22 N CORA 43.25N 110.02W
04/16/2011 E2.00 INCHES SUBLETTE WY MESONET
KENDALL RANGER STATION SNOTEL
0918 AM SNOW 12 N CORA 43.11N 109.95W
04/16/2011 E2.00 INCHES SUBLETTE WY MESONET
NEW FORK LAKE SNOTEL
0918 AM SNOW 6 WSW DUBOIS 43.50N 109.75W
04/16/2011 E1.00 INCHES FREMONT WY MESONET
LITTLE WARM SNOTEL
0919 AM SNOW 17.2 E THAYNE 42.97N 110.61W
04/16/2011 E2.00 INCHES LINCOLN WY PARK/FOREST SRVC
BLIND BULL SUMMIT
0920 AM HEAVY SNOW 8 SE AFTON 42.65N 110.81W
04/16/2011 E8.00 INCHES LINCOLN WY MESONET
COTTONWOOD CREEK SNOTEL
0920 AM SNOW 36 N KEMMERER 42.30N 110.68W
04/16/2011 E1.00 INCHES LINCOLN WY MESONET
INDIAN CREEK SNOTEL
0922 AM SNOW 15 NNE COKEVILLE 42.27N 110.81W
04/16/2011 E1.00 INCHES LINCOLN WY MESONET
KELLEY RANGER STATION SNOTEL
0922 AM SNOW 15 S AFTON 42.51N 110.91W
04/16/2011 E1.00 INCHES LINCOLN WY MESONET
SALT RIVER SUMMIT SNOTEL
0923 AM SNOW 21 W BIG PINEY 42.49N 110.53W
04/16/2011 E2.00 INCHES SUBLETTE WY MESONET
SNIDER BASIN SNOTEL
0923 AM SNOW 19 SE AFTON 42.53N 110.66W
04/16/2011 E3.00 INCHES LINCOLN WY MESONET
SPRING CREEK DIVIDE SNOTEL
0923 AM SNOW 17 E AFTON 42.76N 110.59W
04/16/2011 E2.00 INCHES SUBLETTE WY MESONET
TRIPLE PEAK SNOTEL
0928 AM SNOW 26 WSW CLARK 44.80N 109.66W
04/16/2011 E5.00 INCHES PARK WY MESONET
WOLVERINE SNOTEL
0928 AM SNOW 8 NNE MORAN JUNCTION 43.95N 110.45W
04/16/2011 E4.00 INCHES TETON WY MESONET
BASE CAMP SNOTEL
0945 AM HEAVY SNOW 9.9 NNW JACKSON 43.60N 110.85W
04/16/2011 M9.00 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE-RAYMER
0946 AM HEAVY SNOW 9.4 NNW JACKSON 43.59N 110.87W
04/16/2011 M10.00 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE-RENDEZVOUS BOWL
0947 AM HEAVY SNOW 9.3 NNW JACKSON 43.59N 110.84W
04/16/2011 M9.00 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE-MID
0948 AM SNOW 8.6 NNW JACKSON 43.58N 110.85W
04/16/2011 M4.00 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE-BASE
0717 PM HEAVY SNOW GRAND TARGHEE DISPATCH 43.78N 110.93W
04/16/2011 M13.00 INCHES TETON WY PUBLIC
0717 PM SNOW 1 WSW CANYON 44.72N 110.51W
04/16/2011 E4.00 INCHES YELLOWSTONE WY MESONET
CANYON SNOTEL
0718 PM HEAVY SNOW 5 N SOUTH ENTRANCE 44.21N 110.67W
04/16/2011 E11.00 INCHES YELLOWSTONE WY MESONET
LEWIS LAKE DIVIDE SNOTEL
0718 PM HEAVY SNOW 16 N PAHASKA 44.73N 109.91W
04/16/2011 E11.00 INCHES YELLOWSTONE WY MESONET
PARKER PEAK SNOTEL
0718 PM HEAVY SNOW 10 W PAHASKA 44.48N 110.16W
04/16/2011 E6.00 INCHES YELLOWSTONE WY MESONET
SYLVAN LAKE SNOTEL
0718 PM SNOW 4 WSW PAHASKA 44.48N 110.04W
04/16/2011 E4.00 INCHES YELLOWSTONE WY MESONET
SYLVAN ROAD SNOTEL
0718 PM SNOW 14 ESE OLD FAITHFUL 44.37N 110.58W
04/16/2011 E3.00 INCHES YELLOWSTONE WY MESONET
THUMB DIVIDE SNOTEL
0719 PM SNOW 21 W CLARK 44.94N 109.57W
04/16/2011 E4.00 INCHES PARK WY MESONET
BEARTOOTH LAKE SNOTEL
0719 PM SNOW 19 WSW WAPITI 44.38N 109.79W
04/16/2011 E4.00 INCHES PARK WY MESONET
BLACKWATER SNOTEL
0719 PM SNOW 11 N DUBOIS 43.70N 109.67W
04/16/2011 E4.00 INCHES FREMONT WY MESONET
BURROUGHS CREEK SNOTEL
0719 PM SNOW 16 NE DUBOIS 43.67N 109.37W
04/16/2011 E4.00 INCHES FREMONT WY MESONET
CASTLE CREEK SNOTEL
0719 PM HEAVY SNOW 14 NE PAHASKA 44.65N 109.78W
04/16/2011 E8.00 INCHES PARK WY MESONET
EVENING STAR SNOTEL
0720 PM SNOW 30 SW MEETEETSE 43.86N 109.32W
04/16/2011 E5.00 INCHES PARK WY MESONET
KIRWIN SNOTEL
0720 PM SNOW 18 SW CODY 44.30N 109.24W
04/16/2011 E2.00 INCHES PARK WY MESONET
MARQUETTE SNOTEL
0720 PM SNOW 56 SW CODY 43.93N 109.82W
04/16/2011 E2.00 INCHES PARK WY MESONET
YOUNTS PEAK SNOTEL
0720 PM HEAVY SNOW 10 N BONDURANT 43.34N 110.43W
04/16/2011 E8.00 INCHES TETON WY MESONET
GRANITE CREEK SNOTEL
0720 PM SNOW 8 W SOUTH ENTRANCE 44.13N 110.83W
04/16/2011 E5.00 INCHES TETON WY MESONET
GRASSY LAKE SNOTEL
0721 PM SNOW 20 NE BONDURANT 43.39N 110.13W
04/16/2011 E5.00 INCHES TETON WY MESONET
GROS VENTRE SUMMIT SNOTEL
0721 PM SNOW 14 E BONDURANT 43.17N 110.14W
04/16/2011 E4.00 INCHES SUBLETTE WY MESONET
LOOMIS PARK SNOTEL
0721 PM HEAVY SNOW 25 NW DUBOIS 43.75N 110.06W
04/16/2011 E7.00 INCHES TETON WY MESONET
TOGWOTEE PASS SNOTEL
0721 PM HEAVY SNOW 8 NE AFTON 42.82N 110.84W
04/16/2011 E7.00 INCHES LINCOLN WY MESONET
WILLOW CREEK SNOTEL
&&Avalanche, Teton & Gros Ventre Mountains
- When
- April 16, 11:00 PM MST
- Where
- Teton & Gros Ventre Mountains forecast zone
- Deaths
- 2 direct, 0 indirect
- Reported by
- Park/Forest Service
- Coordinates
- 43.002, -109.948 (the zone’s center; the record gives no point)
- Avalanche
- A mass of snow sliding down a mountainside that caused a death, an injury or damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes in North Carolina, April 16, 20118 deaths · 304 injured · $329 million · EF3 · 16 events
- Tornadoes and Hail in North Carolina, April 16, 201112 deaths · 66 injured · $6.4 million · EF3 · 9 events
- Tornadoes and Hail in North Carolina, April 16, 2011192 injured · $46 million · EF3 · 34 events
- Tornadoes and Hail in Virginia, April 16, 20112 deaths · 29 injured · $16 million · EF3 · 35 events
- Tornadoes and Hail in North Carolina, April 16, 20114 deaths · $8.8 million · EF2 · 13 events
- Flash Flooding and Flooding in Virginia, April 16 to 17, 20112 deaths · $30,000 · 15 events
- Coastal Flood in New Jersey, April 16 to 17, 20111 death · $1.5 million · 4 events
- Flash Flooding in West Virginia, April 16, 20111 death · $50,000 · 4 events
- Tornadoes and Hail in South Carolina, April 16, 20113 injured · $482,000 · EF1 · 21 events
- Tornadoes and Hail in Virginia, April 16, 2011$2.3 million · EF0 · 36 events
- Tornadoes and Hail in South Carolina, April 16, 2011$401,000 · EF1 · 18 events
- Flooding in Iowa, April 16 to 30, 2011$1.5 million · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 300121.